# SDR QMLA202120069

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 8,143 hours, 27,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 407030305102
- Condition: Used
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPLICE TO ROOF BOX BEAM FITTING HAS MULTIPLE CRACKS AND R/H SIDE WEBBING ON THE VERTICAL BOX ASSY.
